Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Well, I thought my skin had cleared after being on antibiotics for many years, tetracycline, oxy-tetracycling and then erythromycin. Erythromycin was the best and before I went to University my skin was completely clear, however now they have returned. *I stopped taking erythromycin about 4 months ago.*

Do you think my doctor has any reason not to allow me to go onto them again?

Anyone else relapsed?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×